MathSciNet Relay Station
MathSciNet bibliographic data
MR536944 (80j:46078) 46H15
Takahasi, Sin-ei Dixmier's representation theorem of central double centralizers on Banach algebras. Trans. Amer. Math. Soc. 253 (1979), 229–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement